# SDR UPS97221891

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651926918
- Condition: Corroded
- Location: Nr 3/4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 3 AND NR 4 FLAP TRACK AFT SUPPORT HOLES CORRODED.  NR 3 FLAP TRACK REPAIRED PER OHM, NR 4 FLAP TRACK CORROSION REMOVED IAW SRM 51-10-6.  HFEC PER NDT PT6 51-00-00 F13 AND MAG PARTICLE PE RBD6072 CARRIED OUT, NO CORROSION FOUND.  REPAIR CARRIED OUT TO NR 4 FLAP TRACK PER BOEING INSTRUCTIONS SRV-SNN-97-0020RR, SRS EO 97-02- 022 AND UPS EO B727-5750-8994-A.
